| Model Number |
6172 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that imaging indicated the lead migrated after original placement.As a result, surgical intervention was undertaken on (b)(6) 2026 where the lead was replaced to address the issue.Therapy was not affected.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .